# SDR AALA202304124234

- Difficulty date: April 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 89,494 hours, 11,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W72944
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE TO SEAT TRACK LOCATED AT BS 1886 AND RBL 74. REPLACED SEAT TRACK PER AARD 51-00-05-1.
